Translator Disclaimer
September 2015 Limit theorems for decomposable branching processes in a random environment
Vladimir Vatutin, Quansheng Liu
Author Affiliations +
J. Appl. Probab. 52(3): 877-893 (September 2015). DOI: 10.1239/jap/1445543853

Abstract

We study the asymptotics of the survival probability for the critical and decomposable branching processes in a random environment and prove Yaglom-type limit theorems for these processes. It is shown that such processes possess some properties having no analogues for the decomposable branching processes in a constant environment.

Citation

Download Citation

Vladimir Vatutin. Quansheng Liu. "Limit theorems for decomposable branching processes in a random environment." J. Appl. Probab. 52 (3) 877 - 893, September 2015. https://doi.org/10.1239/jap/1445543853

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1326.60144
MathSciNet: MR3414998
Digital Object Identifier: 10.1239/jap/1445543853

Subjects:
Primary: 60J80
Secondary: 60F17 , 60J85

Keywords: Decomposable branching processes , random environment , Survival probability

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top